On the existence of generalized solutions of nonlinear first order partial differential-functional equations in two independent variables

Tomasz Człapiński

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 3, page 490-506
  • ISSN: 0011-4642

How to cite

top

Człapiński, Tomasz. "On the existence of generalized solutions of nonlinear first order partial differential-functional equations in two independent variables." Czechoslovak Mathematical Journal 41.3 (1991): 490-506. <http://eudml.org/doc/13947>.

@article{Człapiński1991,
author = {Człapiński, Tomasz},
journal = {Czechoslovak Mathematical Journal},
keywords = {global existence; difference method},
language = {eng},
number = {3},
pages = {490-506},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the existence of generalized solutions of nonlinear first order partial differential-functional equations in two independent variables},
url = {http://eudml.org/doc/13947},
volume = {41},
year = {1991},
}

TY - JOUR
AU - Człapiński, Tomasz
TI - On the existence of generalized solutions of nonlinear first order partial differential-functional equations in two independent variables
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 3
SP - 490
EP - 506
LA - eng
KW - global existence; difference method
UR - http://eudml.org/doc/13947
ER -

References

top
  1. P. Bassanini, Su una recente dimostrazione cirza il problema di Cauchy per sistemi quasi lineari iperbolici, Boll. Un. Mat. Ital. (5) 13-B (1976), 322-335. (1976) MR0473548
  2. P. Bassanini, On a recent proof concerning a boundary value problem for quasilinear hyperbolic systems in the Schauder canonic form, Boll. Un. Mat. Ital. (5) 14-A (1977), 325-332. (1977) Zbl0355.35059MR0492913
  3. P. Bassanini, Iterative methods for quasilinear hyperbolic systems, Boll. Un. Mat. Ital. (6) 1-B (1982), 225-250. (1982) Zbl0488.35056MR0654933
  4. P. Bassanini M. C. Salvatori, Un problema ai limiti per sistemi integrodifferenziali non lineari di tipo iperbolico, Boll. Un. Mat. Ital. (5) 18-B (1981), 785-798. (1981) MR0641736
  5. P. Brandi R. Ceppitelli, On the existence of the solution of a nonlinear functional partial differential equations of the first order, Atti. Sem. Mat. Fis. Univ. Modena 29 (1980), 166-186. (1980) MR0632726
  6. P. Brandi R. Ceppitelli, Existence, uniqueness and continuous dependence for a first order non linear partial differential equation in a hereditary structure, Ann. Polon. Math. 47 (1986), 121-136. (1986) MR0884930
  7. L. Cesari, A boundary value problem for quasilinear hyperbolic systems, Riv. Mat. Univ. Parma 3 (1974), 107-131. (1974) MR0435616
  8. L. Cesari, A boundary value problem for quasilinear hyperbolic systems in the Schauder canonic form, Ann. Sc. Norm. Sup. Pisa (4) 1 (1974), 311 - 358. (1974) MR0380132
  9. M. Cinquini-Cibrario S. Cinquini, Equazioni alle derivate parziali di tipo iperbolico, Cremonese, Roma 1964. (1964) MR0203199
  10. Z. Kamont, 10.1002/mana.19790880103, Math. Nachr. 88 (1979), 13-29. (1979) MR0543390DOI10.1002/mana.19790880103
  11. Z. Kamont, On the estimation of the existence domain for solutions of a nonlinear partial differential-functional equation of the first order, Glasnik Mat. 13 (1978), 277-291. (1978) MR0525415
  12. Z. Kamont, Existence of solutions of first order partial differential-functional equations, Ann. Soc. Math. Polon., Ser. I: Comm. Math. 25 (1985), 249-263. (1985) Zbl0609.35017MR0844644
  13. Z. Kamont J. Turo, On the Cauchy problem for quasilinear hyperbolic system of partial differential equations with a retarded argument, Boll. Un. Mat. Ital. (6) 4-B (1985), 901 - 916. (1985) MR0831298
  14. Z. Kamont J. Turo, A boundary value problem for quasilinear hyperbolic systems with a retarded argument, Ann. Polon. Math. 47 (1987), 347-360. (1987) MR0927582
  15. Z. Kamont S. Zacharek, On the existence of weak solutions of nonlinear first order partial differential equations in two independent variables, Boll. Un. Mat. Ital. (6) 5-B (1986), 851-879. (1986) MR0871703
  16. S. N. Kruzhkov, Generalized solutions of non linear first order partial differential equations, (Russian), Mat. Sb. 70 (1966), 394-415. (1966) 
  17. O. A. Oleynik, Discontinuous solutions of non linear differential equations, (Russian), Usp. Mat. Nauk. 12, 3 (1957), 3-73. (1957) MR0094541
  18. P. Pucci, Problemi ai limiti per sistemi di equazioni iperboliche, Boll. Un. Mat.Ital. (5) 16-B (1979), 87-99. (1979) Zbl0399.35076
  19. B. L. Rozhdestvenskij N. N. Yanenko, Systems of quasilinear equations and their applications to gas dynamics, Providence, Rhode Island 1983. (1983) 
  20. J. Turo, A boundary value problem for quasilinear hyperbolic systems of hereditary partial differential equations, Atti. Sem. Mat. Fis. Univ. Modena 34 (1985-86), 15-34. (1985) MR0876133
  21. J. Turo, On some class of quasilinear hyperbolic systems of partial differential-functional equations of the first order, Czech. Math. J. 36 (111) (1986), 185-197. (1986) Zbl0612.35082MR0831307
  22. J. Turo, Generalized solutions to functional partial differential equations of the first order, Zesz. Nauk. Polit. Gd. 427, Mat. 14 (1988), 3-98. (1988) Zbl0703.35104

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.